# SDR AALA20130304003

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 70,051 hours, 36,530 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA - CREW REPORTED LEFT PACK FAILED WITH RIGHT PACK ON MEL.  EMERGENCY DECLARED FLIGHT RETURNED LGA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH SINGLE SEGMENT SWITCHES.  SYSTEM GROUND CHECK NORMAL OPERATION.
